Journal of the Mathematical Society of Japan

On morphisms into contractible surfaces of Kodaira logarithmic dimension 1

Shulim KALIMAN and Leonid MAKAR-LIMANOV

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 48, Number 4 (1996), 797-810.

Dates
First available in Project Euclid: 12 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1226498928

Digital Object Identifier
doi:10.2969/jmsj/04840797

Mathematical Reviews number (MathSciNet)
MR1404824

Zentralblatt MATH identifier
0903.14013

Subjects
Primary: 14J25: Special surfaces {For Hilbert modular surfaces, see 14G35}

Citation

KALIMAN, Shulim; MAKAR-LIMANOV, Leonid. On morphisms into contractible surfaces of Kodaira logarithmic dimension $1$. J. Math. Soc. Japan 48 (1996), no. 4, 797--810. doi:10.2969/jmsj/04840797. https://projecteuclid.org/euclid.jmsj/1226498928


Export citation